| Catalog Number |
72200616S |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a knee arthroscopy, a motor drive unit was overheating.The procedure was resumed, without any delay, using a similar s+n back-up.No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference: case-(b)(4).
Additional Manufacturer Narrative
H10 h3, h6: the reported device was received for evaluation.A visual inspection performed by an authorized service center observed no issues.A functional evaluation performed by an authorized service center found a motor stalled.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was associated with a component failure.Factors that could have contributed to the motor stalled include corrosion in the gearbox/motor assembly from cleaning and sterilization methods and the chemicals involved over a period of time or a short in the power cord.Based on this investigation, the need for corrective action is not indicated.